advertisement
Question
Posted by: | 2019/01/10

Persistent nausea with Oralcon

I have been taking Oralcon for about 3 years now. Since last year it's been making me very nauseous. The sister said I should take it on a full stomach which I do but it still does the same thing. Would it be OK for me to change over to the patch? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/01/14

If you are having persistent side effects, then Oralcon doesn't sound ideal for you. There are many other options, including the patch.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement